MathSciNet Relay Station
MathSciNet bibliographic data
MR740342 82-02 (82A77)
Makhanʹkov, V. G.; Fedyanin, V. K. Nonlinear effects in quasi-one-dimensional models and condensed matter theory. Phys. Rep. 104 (1984), no. 1, 1–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement